MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566320
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive three-port through the peg jejunal tube was used during a jejunal tube placement procedure performed on (b)(6) 2021.According to the complainant, post procedure, fluoroscopy was performed to confirm the placement of the device.It was found that the contrast was in the stomach as well as in the duodenum.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code a0504 captures the reportable event of feeding tube leaked.Problem code a0414 captures the reportable event of feeding tube split/torn.Block h10: the returned endovive jejunal feeding tube was analyzed.A visual evaluation noted there were no tears in the device.A functional evaluation noted when saline solution was injected through the device using a syringe, no leakages were found indicating that the tube did not have any tears.No other problems with the device were noted.The reported complaint was not confirmed.Based on the provided and collected information, this device met all manufacturing requirements and no abnormalities related to the reported event were identified during the manufacturing process; during testing of the unit returned it was determined that device did not have any visual damage/defect and no leakages were observed during functional evaluation; the unit returned did not show evidence of either the alleged problems or any defect which could have contributed to the event, therefore, it was concluded that the investigation conclusion code for the complaint will be documented as no problem detected since the device complaint or problem cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11307590
Report Number3005099803-2021-00479
Device Sequence Number3383747
Product Code KNT
UDI-Device Identifier08714729786313
UDI-Public08714729786313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2021
Device Model NumberM00566320
Device Catalogue Number6632
Device Lot Number0023555755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1